# SDR HEEA063248

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111400
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER ERRATIC IN-FLIGHT.
